# SDR FDEA201102240717

- Difficulty date: February 24, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STN 680, RBL 64 CREASE BEAM HAS SURFACE CORROSION.  CORRODED CREASE BEAM INNER CHORD REMOVED AND REPLACED IAW SRM 51-40-02  REV. 101. REPAIR IS CLASSIFIED AS MAJOR.
